# SDR CALA2019102501812

- Difficulty date: October 23, 2019
- Submitted: October 25, 2019
- Operation: Air carrier
- Aircraft: N69020
- Make and model: Boeing 777224
- Aircraft serial: 31687
- Aircraft time: 63,257 hours, 5,742 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Fitting
- Part number: 147W26461
- Condition: Corroded
- Location: Bs 1853-1874
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPORT TASK: AD2018-02-20 EA5363-01024 OPERATION 001, AFTER CARGO COMPARTMENT L/H STA 1853 TO 1874 S-37L ATTACH WEB FOUND CORRODED, REFER TO NR LP 9130757. AFTER CARGO COMPARTMENT L/H STA 1853 TO STA 1874 S-37L ATTACHED INTERCOSTAL REPLACED AS PER SRM51-10-02 AND INSTALLED AS PER SRM51-40-02, FORM44-0008 ATTACHED, ITEM 1 TO ITEM 7 ACCOMPLISHED .
